EconPapers    
Economics at your fingertips  
 

Marginal deadweight loss when the income tax is nonlinear

Sören Blomquist and Laurent Simula
Additional contact information
Laurent Simula: GATE Lyon Saint-Étienne - Groupe d'Analyse et de Théorie Economique Lyon - Saint-Etienne - ENS de Lyon - École normale supérieure de Lyon - Université de Lyon - UL2 - Université Lumière - Lyon 2 - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon - UJM - Université Jean Monnet - Saint-Étienne - CNRS - Centre National de la Recherche Scientifique

Post-Print from HAL

Keywords: income; tax (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Published in Journal of Econometrics, 2019, 211 (1), pp. 47-60. ⟨10.1016/j.jeconom.2018.12.005⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Marginal deadweight loss when the income tax is nonlinear (2019) Downloads
Working Paper: Marginal deadweight loss when the income tax is nonlinear (2016) Downloads
Working Paper: Marginal Deadweight Loss when the Income Tax is Nonlinear (2010) Downloads
Working Paper: Marginal Deadweight Loss when the Income Tax is Nonlinear (2010) Downloads
Working Paper: Marginal Deadweight Loss when the Income Tax is Nonlinear (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-01644460

DOI: 10.1016/j.jeconom.2018.12.005

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-24
Handle: RePEc:hal:journl:halshs-01644460